JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A New Hilbert-type Inequality with the Integral in Whole Plane
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 3,  2012, pp.291-298
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.3.291
 Title & Authors
A New Hilbert-type Inequality with the Integral in Whole Plane
Xie, Zitian; Zeng, Zheng;
  PDF(new window)
 Abstract
In this paper, by estimating the weight function, we give a new Hilbert-type inequality with the integral in whole plane. As its applications, we consider the equivalent and a particular result.
 Keywords
Hilbert-type integral inequality;weight function;Hlder`s inequality;equivalent form;
 Language
English
 Cited by
 References
1.
Hardy G. H., Littlewood J. E. and Polya G., Inequalities, Cambridge University Press, Cambridge, 1952.

2.
Zitian Xie and Zeng Zheng, A Hilbert-type integral inequality whose kernel is a ho- mogeneous form of degree -3, J. Math. Appl., 339(2008), 324-331.

3.
Bicheng Yang, On the the norm of an intergal operator and applications, J. Math. Anal. Appl., 321(2006), 182-192. crossref(new window)

4.
Zitian Xie and Zheng Zeng, A Hilbert-type integral inequality with a non-homogeneous form and a best constant factor, Advances and applications in mathmatical sciences, 3(1)(2010), 61-71.

5.
Xie Zitian, A New Hilbert-type integral inequality with the homogeneous kernel of real number-degree, Journal of Jishou University(Natturnal Science Edition), 32(4)(2011), 26-30.

6.
Bicheng Yang, A Hilbert-type with a mixed kemel and extensions, Journal of Sichuan Normal University(Natural Science), 31(3)(2008), 281-284.

7.
Zheng Zeng and Zitian Xie, A new Hilbert-type integral inequality with a best constant factor, Journal of South China Normal University (Natural Science Edition), 3(2010), 31-33

8.
Zheng Zeng and Zitian Xie, On a new Hilbert-type integral inequality with the the integral in whole plane, Journal of Inequalities and Applicationsvol. 2010, Article ID 256796, 8 pages, 2010. doi:10.1155/2010/256796.

9.
Zitian Xie, Bicheng Yang, Zheng Zeng, A New Hilbert-type integral inequality with the homogeneous kernel of real number-degree, Journal of Jilin University(Science Edition), 48(6)(2010), 941-945.

10.
Zitian Xie and Benlu Fu, A new Hilbert-type integral inequality with the best constant factor, J. Wuhan Univ. (Nat. Sci. Ed), 55(6)(2009), 637-640.

11.
Dongmei Xin, On a Hilbert-type integral inequality, Kyungpook Mathematical Journal, 49(2009), 393-401. crossref(new window)

12.
Zitian Xie and Xingdong Liu, A new Hilbert-type integral inequality and its reverse, Journal of Henan University (Science Edition), 39(1)(2009), 10-13.

13.
Zheng Zeng and Zitian Xie, A new Hilbert-type integral inequality with a best constant factor, Journal of South China Normal University (Natural Science Edition), 3(2010), 31-33.

14.
Zitian Xie and Bicheng Yang, A new Hilbert-type inequality with some parameters and its reverse, Kyungpook Mathematical Journal, 48(1)(2008), 93-100. crossref(new window)

15.
Xie Zitian, Zeng Zheng, A new Hilberttype integral inequality with the homogeneous kernel of degree 0, Journal of Southwest University (Natturnal Science Edition), 23(8)(2011), 137-141.

16.
Xie Zitian, Zeng Zheng, A Hilbert-type integral inequality with the homogeneous ker- nel of real number-degree and its equivalent, Journal of Zhejiang University (Science Edition).

17.
Bicheng Yang, On a relation to Hilbert's integral inequality and a Hilbert-type inequality, Kyungpook Mathematical Journal, 49(2009), 563-572. crossref(new window)

18.
Zitian Xie, Zheng Zeng, The Hilbert-type integral inequality with the system kernel of -${\lambda}$ degree homogeneous form, Kyungpook Mathematical Journal, 50(2)(2010), 297- 306 crossref(new window)